# SDR CA010314024

- Difficulty date: January 21, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 5,617 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 22D1174A
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  BEARING ASSEMBLY AFT END OF TORQUE TUBE ASSEMBLY, LT MOUNT NUTCONTACTING CABLE. SUSPECT ANGLE BLOCK (FAIRLEAD) AFT END OF TORQUE TUBE  ASSEMBLY AMPLIFIED DAMAGE TO CAUSE CABLE WEAR IN EXCESS OF 50 PERCENT. FURTHER INVESTIGATION ONGOING BY SCHWEIZER.
